# SDR A6WA201543115

- Difficulty date: October 8, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK NR 2 STICK HAS CORROSION.  REPLACED IAW SRM 51-41-02 & AMM 53-01-11.
